Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multidimensional analytic structure and Shilov boundaries


Author: Donna Kumagai
Journal: Proc. Amer. Math. Soc. 91 (1984), 595-600
MSC: Primary 46J10; Secondary 30H05, 32E25
DOI: https://doi.org/10.1090/S0002-9939-1984-0746097-1
MathSciNet review: 746097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a condition under which multi-dimensional analytic structure can be introduced into the maximal ideal space of a uniform algebra.


References [Enhancements On Off] (What's this?)

  • [1] B. Aupetit and J. Wermer, Capacity and uniform algebras, J. Funct. Anal. 28 (1978), 386-400. MR 496966 (80a:31001)
  • [2] B. Aupetit, Analytic multivalued functions in Banach algebras and uniform algebras, Adv. in Math. 44 (1982), 18-60. MR 654547 (84b:46059)
  • [3] R. F. Basener, A generalized Shilov boundary and analytic structure, Proc. Amer. Math. Soc. 47 (1975), 98-104. MR 0352990 (50:5476)
  • [4] -, A condition for analytic structure, Proc. Amer. Math. Soc. 36 (1972), 156-160. MR 0308789 (46:7903)
  • [5] E. Bishop, Holomorphic completions, analytic continuations, and the interpolation of semi-norms, Ann. of Math. (2) 78 (1963), 468-500. MR 0155016 (27:4958)
  • [6] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, New York, 1965. MR 0180696 (31:4927)
  • [7] D. Kumagai, Subharmonic functions and uniform algebras, Proc. Amer. Math. Soc. 78 (1980), 23-29. MR 548077 (80k:46055)
  • [8] -, Plurisubharmonic functions associated with uniform algebras, Proc. Amer. Math. Soc. 87 (1983), 303-308. MR 681839 (84e:46053)
  • [9] N. Sibony, Multi-dimensional analytic structure in the spectrum of uniform algebra, Lecture Notes in Math., vol. 512, Springer-Verlag, Berlin and New York, 1976, pp. 139-169. MR 0632106 (58:30277)
  • [10] V. N. Seničkin, Subharmonic functions and analytic structure in the maximal ideal space of a uniform algebra, Math USSR-Sb. 36 (1980), 111-126.
  • [11] J. Wermer, Banach algebras and several complex variables (2nd ed.), Springer-Verlag, Berlin and New York, 1976. MR 0394218 (52:15021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 30H05, 32E25

Retrieve articles in all journals with MSC: 46J10, 30H05, 32E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0746097-1
Keywords: Analytic structure, Shilov boundary
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society